EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 6 June 2010. For the current production of this journal, please refer to http://www.springer.com/mathematics/geometry/journal/40062.

Simplicial resolutions and Ganea fibrations

Simplicial resolutions and Ganea fibrations

Thomas Kahl, Hans Scheerer, Daniel Tanré and Lucile Vandembroucq

In this work, we compare two approximations of a path-connected space $X$: the one given bythe Ganea spaces $G_n(X)$ and the one given by the realizations $\|\Lambda_\bullet X\|_{n}$ of the truncated simplicial resolutions induced by the loop-suspen\-sion co\-triple $\Sigma\Omega$.For a simply connected space $X$, we construct maps $\|\Lambda_\bullet X\|_{n-1}\to G_n(X)\to \|\Lambda_\bullet X\|_{n}$ over $X$, up to homotopy.In the case $n=2$, we also prove the existence of a map$G_2(X)\to\|\Lambda_\bullet X\|_{1}$ over $X$ (up to homotopy).

Journal of Homotopy and Related Structures, Vol. 3(2008), No. 1, pp. 309-330